Journal of Statistical Theory and Applications

Volume 13, Issue 2, March 2014, Pages 122 - 134

The Kumaraswamy-Half-Cauchy distribution: properties and applications

Authors
Indranil Ghosh
Corresponding Author
Indranil Ghosh
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.2.3How to use a DOI?
Keywords
Half-Cauchy distribution, Kumaraswamy-Half-Cauchy distribution; Rennyi’s entropy; Order statistics
Abstract
In this article, based on the half-Cauchy distribution, we propose a new distribution called Kumaraswamy- Half-Cauchy distribution. Various explicit expressions for it’s moments, generating and quantile functions, mean deviations, reliability parameter, density function of the order statistics and their moments are provided. We consider the method of maximum likelihood to estimate the model parameters. For illustrative purposes, a real life data set is considered as an application of our new distribution.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 2
Pages
122 - 134
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Indranil Ghosh
PY  - 2014
DA  - 2014/03
TI  - The Kumaraswamy-Half-Cauchy distribution: properties and applications
JO  - Journal of Statistical Theory and Applications
SP  - 122
EP  - 134
VL  - 13
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.2.3
DO  - https://doi.org/10.2991/jsta.2014.13.2.3
ID  - Ghosh2014
ER  -